Stunning Huichol Yarn Art
Donate $150 or more and get a beautiful Huichol yarn
painting, hand made by Huichol artists in Mexico.
They make fabulous gifts! (6, 8, 12 & 24 inch pieces available.)
My Prescribed Experince
Amphetamines - Adderall
by Jameson
Citation:   Jameson. "My Prescribed Experince: An Experience with Amphetamines - Adderall (exp39084)". Erowid.org. Apr 17, 2007. erowid.org/exp/39084

 
DOSE:
20 mg oral Amphetamines (daily)

BODY WEIGHT: 150 lb


The reason behind me writting this is because I wish to inform anyone whom is intrested about what Adderall has done for/ to me over the trial dosage that I have been prescribed to. If you are in the process of being prescribed to it, or wish to use or abuse it, do read on. Lets get the background information out of the way. I have been abusing drugs for the last 5 years, and I can honestly say I've done just about every street drug out there. I was addicted to stimulants for a year and a half, it seems ironic that I am now legally alowed to use it.

I am currently on a trial dossage of 20mgs, and will be upped to 25 after christmas break. Please take into consideration that all the symptoms I will describe are variable to change. I cannot honestly say that everyone will have these symptoms, and if you are a honest member of the drug culture, you should have realized this when using other substances. This is how my average day goes when I take my pill.

In the morning I pop it with a glass of water, and wait 20-30 mins before ingesting food. Stimulants like Adderall seriously decrease my apetite, and seeing as I wish to loose some chub I've gained over the time I've been lethargic, I use this symptom to my advantage. About 40-60 mins after taking the pill it will begin to kick in, same time every day, while I'm getting a ride to my school (high school, I'm in grade 12). I get the sense of mild anxiety as the drug begins to work. My heart will race a little, I get kind of scared, it's odd. I have nothing to be scared of, it's like the feeling you get when your going to a new school for the first time. Yep, it happens every morning.

Once I enter a social enviroment, the anxiety quickly dissapears, and is replaced by an edgy, twitchy, talkative, and hypervidulent mindset. Let it be noted, I do not drink very much coffee anymore, I used to drink it every morning to wake up. But when I take a pill of Adderall I really don't need anything else to get me going. If I drink coffee, I can become extremely edgy, almost sketchy. It's not to much to handle, but it's definetly annoying.

I head to my first class, have my bottle of water handy. I always bring a bottle of water. I get extremely bad dry mouth, and have this never ceasing urge drink water. Depending on the subject I either work extremely hard, paying no heed to my friends whom try to badger me into talking. My concentration on my work feels critical, it feels almost like a burden to interact with other human beings. And when I do I loose intrest quickly and wish to continue on with my work.

Around this time I usually get a slight wave of nausea, which subsides as soon as it started. If I am comfronted with food of anysort, especially sweet or greasey I get sick to my stomach. The thought of eating it makes me want to vomit, and the sight of it causes me to turn away and think of other things. I urinate constantly through out the day which is obviously from the amount of water I am indulging in. After lunch, if I eat anything or not, I usually get a mild headache that will last for the rest of the day if I don't take an asprin, and some nausea.

During the period right after lunch, I find that if I am not doing somthing concrete like reading from a book, or doing book work I get bored and tired. Note taking makes me nod off. Last period, the Adderall comes back in full force and I pay very close attention to the legability of my writing, and how hard I'm working. As the day concludes I notice a few effects of the Adderall wearing off. I can become quite anti-social, I wish not to speak to people at all. I avoid alot of eye contact. I pressume it is like the feeling of having social anxiety disorder, but it passes relatively quickly if the person I am interacting with keeps the conversation flowing.

I can get very irratiable, I notice alot of flaws in the way people act and speak, and it causes me to be quite cruel. I make alot of side comments, and mockerys. If I have no true issues to brood on this never gets to extreme, and usually goes away relatively quickly. I feel wide awake well into the night, usually 12:30-1:30 I start to wear out. Then the cycle starts again when I wake up.

A pill crushed up and railed gives me an average high time of 2 hours. Not worth it at all, the drip is worse than meth, and the high isn't really extravagent. If I am going to rail it, I need at least 3 pills. From my experince popping it is the best way to go. Yep, thats all I gotta say, and good luck to you all out there. :)

Exp Year: 2004ExpID: 39084
Gender: Male 
Age at time of experience: Not Given 
Published: Apr 17, 2007Views: 11,929
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Amphetamines (6) : Medical Use (47), Retrospective / Summary (11), School (35)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults